# SDR AALA20090331TUL33

- Difficulty date: March 29, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N290AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49302
- Aircraft time: 69,499 hours, 36,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUB FLOOR AT STATION 170 RIGHT JUST ABOVE COOLING DUCT.  INSTALLED DOUBLER PER AARD 53-20-00-16.
